# SDR UALA2010123004776

- Difficulty date: December 30, 2010
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 61,257 hours, 11,332 cycles
- Engine: Pwa PW4077
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Fuel Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT AFT FUEL PUMP EICAS.  REPLACED RT AFT BOOST PUMP CO NTROL RELAY K28242 AND RT AFT BOOST PUMP OVERHEAD SWITCH ASSY, NO HELP.SUSPECT PUMP BAD. REPLACED MAIN FUEL TANK ENGINE FUEL BOOST PUMP MOTOR ASSY, NO HELP. SECURED WD28-22-22. RANG WIRES FROM BOOST PUMP CONNECTOR  DM28202 TO RELAY K28242, NO FAULT NOTED. REACTIVATED THE SYSTEM. PUMPED 40K FUEL FROM RT TO LL WHILE SHAKING WIRES AROUND PUMP AND P210. STILL NO FAULT FOUND BACKSHELL OF PUMP CONNECTOR WERE 180 DEGREES OFF. RESECURED BACKSHELL TO PROVIDE SLACK ON BOOST PUMP WIRES. PUMP OPS CHK NORMAL REF.
